# SDR UIEA2016072200620

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,471 hours, 21,565 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

2 STARTS ON APU BOTH RESULTED IN APU FAULT, CLEARED, APU START NORMAL.  PERFORMED APU BITE PROCEDURES IAW FIM 49-11, FT 958 FAULTS CLEARED.  APU START NORMAL.
